Axioms 2013, 2(3), 443-476; doi:10.3390/axioms2030443

R-Matrices, Yetter-Drinfel'd Modules and Yang-Baxter Equation

Received: 14 August 2013; in revised form: 28 August 2013 / Accepted: 30 August 2013 / Published: 5 September 2013
(This article belongs to the Special Issue Hopf Algebras, Quantum Groups and Yang-Baxter Equations 2013)
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract: In the first part we recall two famous sources of solutions to the Yang-Baxter equation—R-matrices and Yetter-Drinfel0d (=YD) modules—and an interpretation of the former as a particular case of the latter. We show that this result holds true in the more general case of weak R-matrices, introduced here. In the second part we continue exploring the “braided” aspects of YD module structure, exhibiting a braided system encoding all the axioms from the definition of YD modules. The functoriality and several generalizations of this construction are studied using the original machinery of YD systems. As consequences, we get a conceptual interpretation of the tensor product structures for YD modules, and a generalization of the deformation cohomology of YD modules. This homology theory is thus included into the unifying framework of braided homologies, which contains among others Hochschild, Chevalley-Eilenberg, Gerstenhaber-Schack and quandle homologies.
Keywords: Yang-Baxter equation; braided system; Yetter-Drinfel'd module; R-matrix; braided homology
PDF Full-text Download PDF Full-Text [402 KB, uploaded 5 September 2013 09:33 CEST]

Export to BibTeX |

MDPI and ACS Style

Lebed, V. R-Matrices, Yetter-Drinfel'd Modules and Yang-Baxter Equation. Axioms 2013, 2, 443-476.

AMA Style

Lebed V. R-Matrices, Yetter-Drinfel'd Modules and Yang-Baxter Equation. Axioms. 2013; 2(3):443-476.

Chicago/Turabian Style

Lebed, Victoria. 2013. "R-Matrices, Yetter-Drinfel'd Modules and Yang-Baxter Equation." Axioms 2, no. 3: 443-476.

Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert